# SDR SWAA2019110438560

- Difficulty date: October 25, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 74,509 hours, 44,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A1505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO L/H BAFFLE CRACKED BETWEEN BS. 500A TO BS. 500B, LBL 24.  / R&R BAFFLE IAW DWG & EA.
